About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 284865, 7 pages
http://dx.doi.org/10.1155/2013/284865
Research Article

Abundant Exact Solition-Like Solutions to the Generalized Bretherton Equation with Arbitrary Constants

Department of Mathematics Sciences, Dezhou University, Dezhou 253023, China

Received 20 January 2013; Accepted 26 February 2013

Academic Editor: Abdel-Maksoud A. Soliman

Copyright © 2013 Xiuqing Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiuqing Yu, Fengsheng Xu, and Lihua Zhang, “Abundant Exact Solition-Like Solutions to the Generalized Bretherton Equation with Arbitrary Constants,” Abstract and Applied Analysis, vol. 2013, Article ID 284865, 7 pages, 2013. doi:10.1155/2013/284865